# SDR USAA950699

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .3125 INCH CRACK STA 1380 LT SIDE ABOVE LONGERON 14L IN FUSELAGE SKIN.  CUT OUT AREA AND INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 18.  (W)
